Alert archive / New Jersey / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 173, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Aug 3, 2024, 2:05 PM EDT for Morris County, Sussex County, New Jersey. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2024, 2:05 PM EDT (18:05 UTC)
- Expired
- Aug 3, 2024, 3:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Morris County, NJ, Sussex County, NJ
The radar
The Philadelphia radar (KDIX), 124 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 1:20 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 388 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.9
The text
As transmitted.
791
WUUS51 KPHI 031805
SVRPHI
NJC027-037-031900-
/O.NEW.KPHI.SV.W.0173.240803T1805Z-240803T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
205 PM EDT Sat Aug 3 2024
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Northeastern Morris County in northern New Jersey...
Southeastern Sussex County in northwestern New Jersey...
* Until 300 PM EDT.
* At 205 PM EDT, a severe thunderstorm was located over Newton,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to
roofs, siding, trees, and power lines is possible.
* Locations impacted include...
Newton, Hopatcong, Kinnelon, Butler, Franklin, Riverdale, Hamburg,
Ogdensburg, Andover, Lake Mohawk, Pequannock Township, Lake
Telemark, Green Pond, and Highland Lake.
This includes Interstate 287 in New Jersey between mile markers 51
and 54.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with this storm. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4120 7436 4110 7449 4104 7450 4105 7445
4103 7442 4100 7430 4098 7430 4097 7427
4096 7429 4096 7478 4105 7484 4122 7439
TIME...MOT...LOC 1805Z 256DEG 19KT 4102 7474
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Staarmann4 follow-up statements
302
WWUS51 KPHI 031819
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
219 PM EDT Sat Aug 3 2024
NJC027-037-031900-
/O.CON.KPHI.SV.W.0173.000000T0000Z-240803T1900Z/
Morris NJ-Sussex NJ-
219 PM EDT Sat Aug 3 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHEASTERN MORRIS AND SOUTHEASTERN SUSSEX COUNTIES...
At 219 PM EDT, a severe thunderstorm was located over Ogdensburg, or
7 miles east of Newton, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to roofs,
siding, trees, and power lines is possible.
Locations impacted include...
Hopatcong, Kinnelon, Butler, Franklin, Riverdale, Hamburg,
Ogdensburg, Lake Mohawk, Green Pond, Highland Lake, Pequannock
Township, and Lake Telemark.
This includes Interstate 287 in New Jersey between mile markers 51
and 54.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4120 7436 4110 7449 4104 7450 4105 7445
4103 7442 4100 7430 4098 7430 4097 7427
4096 7429 4097 7460 4102 7470 4110 7471
4122 7439
TIME...MOT...LOC 1819Z 254DEG 24KT 4105 7461
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Staarmann625
WWUS51 KPHI 031831
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
231 PM EDT Sat Aug 3 2024
NJC027-037-031900-
/O.CON.KPHI.SV.W.0173.000000T0000Z-240803T1900Z/
Morris NJ-Sussex NJ-
231 PM EDT Sat Aug 3 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHEASTERN MORRIS AND EAST CENTRAL SUSSEX COUNTIES...
At 231 PM EDT, a severe thunderstorm was located near Green Pond, or
near West Milford, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to roofs,
siding, trees, and power lines is possible.
Locations impacted include...
Kinnelon, Butler, Riverdale, Green Pond, Highland Lake, Pequannock
Township, and Lake Telemark.
This includes Interstate 287 in New Jersey between mile markers 51
and 54.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4120 7436 4110 7449 4104 7450 4105 7445
4103 7442 4100 7430 4098 7430 4097 7427
4096 7429 4097 7449 4103 7459 4111 7457
4122 7439
TIME...MOT...LOC 1831Z 256DEG 20KT 4106 7449
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Staarmann636
WWUS51 KPHI 031842
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
242 PM EDT Sat Aug 3 2024
NJC037-031851-
/O.CAN.KPHI.SV.W.0173.000000T0000Z-240803T1900Z/
Sussex NJ-
242 PM EDT Sat Aug 3 2024
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SUSSEX COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northern and northwestern New Jersey.
LAT...LON 4096 7429 4098 7447 4104 7456 4108 7450
4104 7450 4105 7445 4103 7443 4102 7443
4103 7442 4100 7430 4098 7430 4097 7428
TIME...MOT...LOC 1841Z 256DEG 19KT 4107 7440
$$
NJC027-031900-
/O.CON.KPHI.SV.W.0173.000000T0000Z-240803T1900Z/
Morris NJ-
242 PM EDT Sat Aug 3 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHEASTERN MORRIS COUNTY...
At 241 PM EDT, a severe thunderstorm was located over West Milford,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to roofs,
siding, trees, and power lines is possible.
Locations impacted include...
Kinnelon, Butler, Riverdale, Green Pond, and Pequannock Township.
This includes Interstate 287 in New Jersey between mile markers 52
and 54.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4096 7429 4098 7447 4104 7456 4108 7450
4104 7450 4105 7445 4103 7443 4102 7443
4103 7442 4100 7430 4098 7430 4097 7428
TIME...MOT...LOC 1841Z 256DEG 19KT 4107 7440
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Staarmann526
WWUS51 KPHI 031850
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
250 PM EDT Sat Aug 3 2024
NJC027-031900-
/O.EXP.KPHI.SV.W.0173.000000T0000Z-240803T1900Z/
Morris NJ-
250 PM EDT Sat Aug 3 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORRIS COUNTY
WILL EXPIRE AT 300 PM EDT...
The storm which prompted the warning has moved out of the area into
Passaic County. Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northern and northwestern New Jersey.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Mount Holly NJ.
LAT...LON 4096 7429 4098 7447 4104 7456 4108 7450
4104 7450 4105 7445 4103 7443 4102 7443
4103 7442 4100 7430 4098 7430 4097 7428
TIME...MOT...LOC 1850Z 256DEG 19KT 4108 7434
$$
StaarmannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 1:48 PM EDT, 17 minutes earlier.
Area forecast discussion, Aug 3, 1:48 PM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
148 PM EDT Sat Aug 3 2024
.SYNOPSIS...
Several weak disturbances will pass through the region today
through Sunday. High pressure returns for the start of the new
week. What is currently Tropical Depression Four may lift
towards the Mid-Atlantic by the middle of next week.
&&
.NEAR TERM /THROUGH SUNDAY/...
Flood watch and severe thunderstorm watch have been issued for
this afternoon into this evening.
We are already starting to get storms developing ahead of the
main upper level trough. Further upstream, over central PA,
these storms have been prolific rain producers, and training of
storms has been a concern. Therefore, increased concern for
flash flooding, primarily along and northwest of the Interstate
95 corridor.
As for the severe hazards, primary concern remains damaging
winds primarily in the mode of wet downbursts. That being said,
despite the very hot conditions at the boundary layer, some
storms have been tall enough to pose a severe hail threat as
well. Low level directional shear is minimal, so tornado threat
also appears low.
The other hazard of the day remains the excessive heat. We're
already starting to see a few sites approach 100 degree heat
index values, and with still a few hours left for heating
(outside of areas that may get storms a little sooner), still
looks on track for excessive heat across much of the region, so
no changes with the heat advisory at this point.
Overnight lows mainly in the 70s. Some patchy fog may develop
again during the overnight hours, especially for areas that see
rainfall earlier from showers and thunderstorms.
On Sunday, the surface cold front and the mid and upper level
trough slowly progress eastward through the region. This will
once again result in showers and storms across the region. Unlike
Friday and Saturday though, the timing of these storms should be
earlier in the day. This will have a few implications. First, it
appears that excessive heat won't be a significant concern.
Second, this could help limit the severe risk. Heavy rain and
flash flooding could still be a concern as the dry air advection
looks like it will lag behind the front. Additionally, some
areas may be primed from any heavy rain today. For now though,
will hold off on extending the flood watch (or issuing a new
watch) until we see how the antecedent conditions play out
today.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
Convection tapers off Sunday evening. High pressure noses in
from the west for Monday, and the heat makes a return. Highs
will top off in the upper 80s to low 90s. Although dew points
will start out in the low 70s, with mixing in the afternoon and
drier air working in from the west, dew points should lower into
the upper 60s during peak heating of the day. This will yield
max heat index values generally in the mid to upper 90s. These
values are below Heat Advisory criteria, but could change
depending on if dew points mix out or not. Warm and muggy Monday
night.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
Low pressure passes through the region late Tuesday through
Wednesday, bring showers with scattered thunderstorms with it.
Cooler air then builds in from the north as high pressure builds
north of the area. The rest of the Long Term period will then
be dominated by that high and what is currently Tropical
Depression Four to the south. The high should keep the Tropical
Depression suppressed to the south for most of the week, but
bands of showers associated with Tropical Depression Four may
spread in from the south. Temperatures during this period look
to be below normal for this time of year.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas...
Today...Mainly VFR. Showers and thunderstorms developing in the
afternoon causing some sub-VFR conditions. Storms will be moving
SW to NE, but the complex of storms will slowly shift eastward
with time. Therefore, expect TSRA impacts at KRDG and KABE
first, lingering the latest at KACY. SW winds 5-10 kts, except
near storms where variable and gusty winds will be possible.
Moderate confidence.
Tonight...Starting VFR once storms dissipate, or at least
decrease in coverage. After 06Z, Fog and low stratus may develop
across the region. SW winds 5 kts or less, or light and
variable. Low confidence.
Sunday...MVFR or lower conditions will be possible with storms.
Unlike Saturday, the storms may develop earlier and affect TAF
sites earlier in the day. Winds prevailing out of the SW less
than 10 KT. Moderate confidence.
Outlook...
Sunday night...Generally VFR, but MVFR or IFR in SHRA/TSRA.
Monday through Tuesday...Generally VFR during the day and
possible MVFR or lower in fog/stratus at night.
Wednesday...MVFR or IFR in SHRA/TSRA.
&&
.MARINE...
A Small Craft Advisory is in effect from 2PM this afternoon
until 6AM Sunday for all ocean zones. Seas are expected to grow
5-6 feet this afternoon and remain 3-5 feet through much of the
tonight period. SW winds 10-20 kts with gusts up to 25 kts are
anticipated. Mainly chance of showers and thunderstorms later
this afternoon into tonight.
Outlook...
Sunday through Sunday night...SCA conditions possible as 5 ft
seas may linger on the ocean waters. SCA conditions will
diminish during the day, then sub-SCA conditions at night.
Showers likely with scattered thunderstorms during the day,
tapering off at night.
Monday through Tuesday...Sub-SCA conditions.
Wednesday...SCA conditions. Showers become likely with
scattered thunderstorms.
Rip Currents...
For today, south winds increase to 15 to 20 mph Saturday with
waves in the surf zone of 2-4 feet and a southeasterly swell
around 7 seconds. This will result in a MODERATE risk for the
development of dangerous and life threatening rip currents at
the Jersey Shore and at Delaware Beaches.
For Sunday, a new moon occurs. While south winds may not be as
strong on Sunday and the wave heights should be a touch lower,
will keep a MODERATE risk for the development of dangerous rip
currents for the Jersey Shore and the Delaware Beaches.
For specific beach forecasts, visit weather.gov/beach/phi
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until midnight EDT tonight for PAZ054-055-060>062-
070-071-101>106.
Heat Advisory until 8 PM EDT this evening for PAZ070-071-102-
104-106.
NJ...Flood Watch until midnight EDT tonight for NJZ001-007>010-
012>020-026-027.
Heat Advisory until 8 PM EDT this evening for NJZ010-012-013-
015-017>020-027.
DE...Flood Watch until midnight EDT tonight for DEZ001.
Heat Advisory until 8 PM EDT this evening for DEZ001.
MD...None.
MARINE...Small Craft Advisory until 6 AM EDT Sunday for ANZ450>455.
&&
SYNOPSIS...MPS
NEAR TERM...Johnson/Wunderlin
SHORT TERM...MPS
LONG TERM...MPS
AVIATION...Johnson/MPS
MARINE...MPS/WunderlinIn the hours before
Local storm report, Aug 3, 11:40 AM EDT, 2 hours 25 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Mount Holly NJ
1140 AM EDT Sat Aug 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM Tstm Wnd Dmg Penn Twp 40.47N 76.07W
08/02/2024 Berks PA Fire Dept/Rescue
Trees and wires down on Irish Creek Road.
Time estimated from radar.
0238 PM Tstm Wnd Dmg 1 SW Maiden Creek 40.44N 75.92W
08/02/2024 Berks PA Fire Dept/Rescue
Wires down along Snyder Road and Leesport
Avenue in Ontelaunee Township, PA. Time
estimated from radar.
0239 PM Tstm Wnd Dmg 1 ESE Albany Twp 40.62N 75.87W
08/02/2024 Berks PA Fire Dept/Rescue
Trees and wires down along Route 143 and
Hawk Mountain Road with wires sparking. Time
estimated from radar.
0248 PM Tstm Wnd Dmg 1 SSE Lenhartsville 40.56N 75.88W
08/02/2024 Berks PA Fire Dept/Rescue
Wires down along Route 143 in Greenwich
Township, PA. Time estimated from radar.
0322 PM Tstm Wnd Dmg 2 SSW West Nantmeal Twp 40.11N 75.84W
08/02/2024 Chester PA Utility Company
Report of tree limbs on wires in Wyebrooke,
PA. Time estimated from radar.
0408 PM Tstm Wnd Dmg Oxford 39.79N 75.98W
08/02/2024 Chester PA Public
Some trees down in the Oxford area. Time
estimated from radar.
0415 PM Tstm Wnd Gst West Grove 39.86N 75.84W
08/02/2024 M51 MPH Chester PA Mesonet
51 mph thunderstorm wind gust at the West
Grove DEOS weather station.
0418 PM Tstm Wnd Dmg 1 ESE Jennersville 39.82N 75.86W
08/02/2024 Chester PA 911 Call Center
Poles damaged and wires down at Sunnyside
Road and Paschall Mill road in Penn
Township. Time estimated from radar.
0425 PM Tstm Wnd Dmg West Grove 39.82N 75.83W
08/02/2024 Chester PA Public
Several reports of trees and wires down in
West Grove and Jennersville. Photo shared on
social media. Time estimated from radar.
0436 PM Tstm Wnd Dmg Talleyville 39.81N 75.55W
08/02/2024 New Castle DE 911 Call Center
Trees and wires down around Talleyville, DE,
most likely from the outflow. Time estimated
from radar.
0440 PM Tstm Wnd Dmg Hockessin 39.79N 75.69W
08/02/2024 New Castle DE 911 Call Center
Report of trees and wires down around
Hockessin, DE. Time estimated from radar.
0444 PM Tstm Wnd Gst New Castle County Airpo 39.68N 75.61W
08/02/2024 M47 MPH New Castle DE ASOS
0446 PM Marine Tstm Wind 1 SSE Washington Park 39.65N 75.58W
08/02/2024 M47 MPH ANZ430 DE ASOS
KILG ASOS reported a 41 kt gust.
0500 PM Rain 1 WSW Lincoln Universit 39.79N 75.94W
08/02/2024 M2.12 Inch Chester PA Trained Spotter
2.12 inches of rain in Oxford between 3:30
PM and 5:00 PM.
0500 PM Marine Tstm Wind 1 NE Delaware City 39.58N 75.59W
08/02/2024 M40 MPH ANZ430 DE Mesonet
Delaware City mesonet reported a 40 MPH
gust.
0545 PM Tstm Wnd Dmg 1 NE Pennsauken 39.96N 75.06W
08/02/2024 Camden NJ 911 Call Center
Report of wires down in Pennsauken. Time
estimated from radar.
0550 PM Tstm Wnd Gst Pennsauken 39.96N 75.07W
08/02/2024 M67 MPH Camden NJ Mesonet
NJWeatherNet.
0554 PM Tstm Wnd Dmg 1 WSW Burlington Twp 40.06N 74.84W
08/02/2024 Burlington NJ NWS Employee
Tree blown down into wires. Time estimated
from radar.
0602 PM Tstm Wnd Dmg Marlton 39.89N 74.92W
08/02/2024 Burlington NJ 911 Call Center
Several wires down in the vicinity of the
Route 70 and Route 73 interchange. Time
estimated from radar.
0603 PM Tstm Wnd Dmg 1 WSW Burlington Twp 40.06N 74.84W
08/02/2024 Burlington NJ 911 Call Center
Wires down along Fountain Avenue in
Burlington Township. Time estimated from
radar.
0604 PM Tstm Wnd Dmg Bordentown 40.14N 74.71W
08/02/2024 Burlington NJ Law Enforcement
Downed wires on Farnsworth Avenue in
Bordentown. Time estimated from radar.
0605 PM Tstm Wnd Dmg 2 NE Evesham Twp 39.90N 74.88W
08/02/2024 Burlington NJ Law Enforcement
Downed trees in Evesham Township on Elmwood
Road. Time estimated from radar.
0622 PM Tstm Wnd Dmg Allentown 40.18N 74.58W
08/02/2024 Monmouth NJ 911 Call Center
Report of trees and wires down around
Allentown. Time estimated from radar.
0623 PM Tstm Wnd Dmg 1 NW Medford 39.89N 74.83W
08/02/2024 Burlington NJ Emergency Mngr
Report of several trees and wires down
around Medford with a few trees in houses.
Probable microburst. Time estimated from
radar.
0623 PM Tstm Wnd Dmg Medford Twp. 39.90N 74.83W
08/02/2024 Burlington NJ Emergency Mngr
Pictures sent in of widespread tree damage
around Cherry and Cedar Streets in Medford
Township. Probable microburst. Time
estimated from radar.
0624 PM Tstm Wnd Dmg 1 WSW Medford 39.88N 74.84W
08/02/2024 Burlington NJ 911 Call Center
Wires down along Georgia Trail in Medford,
NJ. Time estimated from radar.
0632 PM Tstm Wnd Dmg 1 WNW Imlaystown 40.17N 74.53W
08/02/2024 Monmouth NJ 911 Call Center
Trees and wires down around Upper Freehold,
NJ.
0634 PM Tstm Wnd Dmg 2 WSW Tabernacle 39.83N 74.73W
08/02/2024 Burlington NJ 911 Call Center
Wires down on Route 206 and Old Indian Mills
Road in Tabernacle, NJ. Time estimated from
radar.
0641 PM Tstm Wnd Dmg 1 SSE Perrineville 40.21N 74.43W
08/02/2024 Monmouth NJ 911 Call Center
Report of trees and wires down around
Millstone Township in Monmouth County. Time
estimated from radar.
0650 PM Tstm Wnd Dmg 2 ESE Leisuretowne 39.88N 74.67W
08/02/2024 Burlington NJ 911 Call Center
Report of wires down along Sooy Place Road
in Woodland Township, NJ. Time estimated
from radar.
&&Local storm report, Aug 3, 1:56 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
156 PM EDT Sat Aug 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM Hail Blairstown 40.98N 75.00W
08/03/2024 E0.50 Inch Warren NJ Public
&&
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 9:12 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 48 min |
| Aug 2, 9:40 PM EDT | Flash Flood Warning | PHI | Camden, Gloucester, Salem | 4 hr |
| Aug 2, 10:31 PM EDT | Flash Flood Warning | PHI | Burlington, Camden | 4 hr |
| Aug 3, 3:17 AM EDT | Heat Advisory | PHI | Burlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 2 more | 17 hr |
| Aug 3, 12:20 PM EDT | Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 7 more | 9 hr |
| Aug 3, 1:27 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 48 min |
| Aug 3, 3:41 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 45 min |
| Aug 3, 5:40 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Aug 3, 6:04 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth | 41 min |
| Aug 3, 6:16 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Salem | 59 min |
| Aug 3, 6:31 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 74 min |
| Aug 3, 6:49 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean, Somerset | 56 min |
| Aug 3, 6:52 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Aug 3, 7:25 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Aug 3, 7:30 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Aug 3, 7:57 PM EDT | Special Marine Warning | PHI | 63 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.